American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F11) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 61 to 72 of 72 found      Go to page: 1 2 3

[61] Lluís Alsedà, Jaume Llibre and Rafel Serra. Minimal periodic orbits for continuous maps of the interval . Trans. Amer. Math. Soc. 286 (1984) 595-627. MR 760976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Mike Boyle and Selim Tuncel. Infinite-to-one codes and Markov measures . Trans. Amer. Math. Soc. 285 (1984) 657-684. MR 752497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] M. F. Barnsley and A. N. Harrington. Moments of balanced measures on Julia sets . Trans. Amer. Math. Soc. 284 (1984) 271-280. MR 742425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] P. J. Nicholls. Ford and Dirichlet regions for discrete groups of hyperbolic motions . Trans. Amer. Math. Soc. 282 (1984) 355-365. MR 728717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] S. Pelikan. Invariant densities for random maps of the interval . Trans. Amer. Math. Soc. 281 (1984) 813-825. MR 722776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] J. F. Plante. Solvable groups acting on the line . Trans. Amer. Math. Soc. 278 (1983) 401-414. MR 697084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Jane Hawkins. Smooth type ${\rm III}$ diffeomorphisms of manifolds . Trans. Amer. Math. Soc. 276 (1983) 625-643. MR 688966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Frank Rhodes. The sums of powers theorem for commuting block maps . Trans. Amer. Math. Soc. 271 (1982) 225-236. MR 648088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Joseph Rosenblatt. Uniqueness of invariant means for measure-preserving transformations . Trans. Amer. Math. Soc. 265 (1981) 623-636. MR 610970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Daniel Rudolph. Smooth orbit equivalence of ergodic ${\bf R}\sp{d}$ actions, $d\geq 2$ . Trans. Amer. Math. Soc. 253 (1979) 291-302. MR 536948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Giulio Pianigiani and James A. Yorke. Expanding maps on sets which are almost invariant. Decay and chaos . Trans. Amer. Math. Soc. 252 (1979) 351-366. MR 534126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Sherman Wong. Some metric properties of piecewise monotonic mappings of the unit interval . Trans. Amer. Math. Soc. 246 (1978) 493-500. MR 515555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 72 of 72 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia